# SDR EHA2002F00000

- Difficulty date: April 29, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N5017H
- Make and model: Bell 212
- Aircraft serial: 30930
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Defective
- Location: Flow Switch
- Component: Flow Switch
- Component part number: 205061635005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOW SWITCH HAD A BROKEN WIRE FROM STOCK.  CAUSED AIRCRAFT TO HAVE LATE DEPARTURE
